Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 21, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 28, 2020, 2:41 PM EDT for Orange County, Putnam County, New York. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2020, 2:41 PM EDT (18:41 UTC)
- Expired
- Jun 28, 2020, 3:21 PM EDT
- In force
- 40 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Orange County, NY, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 117 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 2:47 PM EDT | TSTM WND DMG | Rock Tavern, NY | DOWNED TREE ON NY 207 WESTBOUND, EAST OF NY 208 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:32 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1270 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
309
WUUS51 KOKX 281841
SVROKX
NYC071-079-281945-
/O.NEW.KOKX.SV.W.0021.200628T1841Z-200628T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
241 PM EDT Sun Jun 28 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Northeastern Orange County in southeastern New York...
Western Putnam County in southeastern New York...
* Until 345 PM EDT.
* At 241 PM EDT, a severe thunderstorm was located over New Windsor,
or near Newburgh, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* This severe thunderstorm will be near...
Cold Spring around 250 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4152 7400 4150 7400 4150 7399 4146 7400
4144 7398 4149 7393 4150 7387 4149 7385
4139 7386 4143 7429 4157 7419
TIME...MOT...LOC 1841Z 269DEG 34KT 4147 7407
HAIL...1.75IN
WIND...60MPH
$$
Fig1 follow-up statement
921
WWUS51 KOKX 281921
SVSOKX
Severe Weather Statement
National Weather Service New York NY
321 PM EDT Sun Jun 28 2020
NYC071-079-281931-
/O.CAN.KOKX.SV.W.0021.000000T0000Z-200628T1945Z/
Orange NY-Putnam NY-
321 PM EDT Sun Jun 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE AND
WESTERN PUTNAM COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern New York.
LAT...LON 4152 7400 4150 7400 4150 7399 4146 7400
4144 7398 4149 7393 4150 7387 4149 7385
4139 7386 4143 7429 4157 7419
TIME...MOT...LOC 1919Z 269DEG 34KT 4148 7356
$$
FigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:07 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 28, 2:07 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service New York NY 207 PM EDT Sun Jun 28 2020 .SYNOPSIS... Broad and deep low pressure over Quebec sinks into New England today into Monday, and then linger in the vicinity of the area through midweek. A weak cold front will approach today and slowly slide east tonight, giving way to the low pressure in the area for much of the week. A strong cold front pushes through the region on Friday, with Canadian maritime high pressure likely building in for the weekend. && .NEAR TERM /THROUGH TONIGHT/... For this afternoon and early this evening the focus is clearly on how much coverage can take place, and potentially the degree of severity with respect to thunderstorms. We are right on the cusp in terms of having enough deep layer sheer to promote enough storm organization to warrant more areal extent in terms of convective coverage. Latest SPC analysis and HREF guidance is leaning towards the greatest convective / wind threat across the northern half of the CWA. The severe threat does appear slightly lower across Long Island where some CAPE has been used up from sea breeze boundaries which have already triggered some ordinary convection. The trigger will be the approach of a 700 mb shortwave currently over the Eastern Lakes and far Western NY. As this approaches and primes the mid level environment expect thunderstorms to develop in the vicinity of a thermal trough, which will eventually push further east. Most of the higher res CAMs attempt to develop a line, or at least broken line segments, multi- cell clusters just NW of the area this afternoon. Then push the activity east and potentially southeast into our area late this afternoon and early this evening. Unlike yesterday there is plenty of CAPE / instability available. Bulk shear values look to be a bit more marginal however, with around 30 kts or so to work with. So will be on the cusp as far as some convective storm organization. The primary threat looks to be strong, gusty winds. The secondary threat looks to be hail, with any stronger convective cores having the potential to have up to one inch hail. The biggest question at this point is overall coverage. Most of the CAMS have most of the potential coverage to the north and then across CT, then into eastern areas. SPC has a slight risk area that includes our entire CWA. The exact amount of coverage and the precise location of maximum coverage still remains in question for this afternoon into early this evening, but increasing overall instability along with old fine boundaries to work very well could increase the spatial extent of triggering of convection for this afternoon. Today's highs will be well into the 80s, and right around 90 across the metro. Southerly flow due to sea breeze enhancement will keep coastal communities cooler and closer to 80 during the afternoon. Showers and thunderstorm activity will wain with the loss of daytime heating and the progression of the cold front to the east during the late evening. With more in the way of clearing initially temperatures should get down into the middle 60s to around 70, with lower 70s across the metro. Depending on the extent of shower and thunderstorm activity from earlier, a damp wet moist ground will come into play and could very well lead to fog formation. This would be the case especially in areas that received more rainfall from any thunderstorms. Any advection behind the front in the lower levels is progged to be weak. Thus, areas of patchy fog are likely these aforementioned locations late tonight into early Monday morning. There is a moderate risk of rip current development at the Atlantic Ocean beaches today due to a 3 ft S wind waves and residual background 1 ft se swell. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... The closed upper low continues to sink south into New England on Monday. A sunny start with offshore flow and deep mixing, should allow temps to quickly warm into the mid to upper 80s by late morning/early afternoon for NE NJ, NYC and LI, with lower 80s to 85 for interior. Considerable cu development likely off the higher terrain and sinking southward by early afternoon, and sct shra developing off the higher terrain in a marginally unstable/weak shear environment, and sinking south into Lower Hud and S CT. Weak instability and shear combo does not support overly strong updrafts, but perhaps strong enough for isolated tstms with locally strong winds and small hail threat based on cold pool aloft and dry sub-cloud layer. Convection should quickly wane Monday evening with loss of daytime heating. With seasonably mild and comfortable conditions Monday Night. && .LONG TERM /TUESDAY THROUGH SATURDAY/... A closed upper low lingers over Southern New England through Wednesday before gradually shearing east on Thursday, as the next closed upper low closes off near New Foundland to end the week. This will result in unsettled weather for much of the week. Tuesday through Thursday, with cold pool instability aloft, deep cyclonic flow and rotating shortwave/vorticity energy of upper low overhead each day, scattered pulse shower and thunderstorm activity is likely each afternoon/early eve off higher terrain, and along surface troughing and sea breeze boundary/interactions; before the upper low shears east to end the week. Models in better agreement with the earlier mentioned closed low developing over NewFoundland and associated shortwaves swinging through New England, Friday into the weekend. This will likely have a backdoor cold front pushing through the area Friday, bringing a seasonable Canadian Maritime airmass into the region for the weekend. Daytime highs will run near to slightly above seasonable each day through Thursday. Temps on Friday will be tricky, with a later backdoor cold frontal passage allowing temps to get well above seasonable. Temps should fall back to seasonable range for the weekend. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Low pressure tracking east through southern Quebec will bring a cold front across the terminals late this afternoon into early this evening. Weak low pressure will then remain east of the terminals through at least Monday. VFR. Scattered showers and thunderstorms are possible to around 01Z with local MVFR but thunderstorms will be mainly inland through much of the afternoon before drifting across the coastal areas 21-01z. Any thunderstorm may be strong with gusty winds, and possibly hail. Patchy fog and stratus possible tonight. Winds SW 10 to 15 kt except southerly along the coast where sea breezes influences occur. With the passage of a cold front this evening winds shift to the NW at less than 10 kt, and remain NW to N late tonight into early Monday morning. && .OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY... .Monday...VFR. Isolated shower or storm north of NYC terminals. .Tuesday-Thursday...Chance showers and thunderstorms with MVFR. .Friday...VFR. && .MARINE... Conditions are expected to remain below SCA levels across all the forecast waters today through Thursday as weak low pressure remains in the vicinity of the waters. There is a chance that ocean seas east of Moriches Inlet build to near 5 feet Wednesday afternoon into Wednesday night with an east to southeast flow. && .HYDROLOGY... Heavy rainfall with any thunderstorms today could result in localized minor flooding. Slow moving diurnal convection Monday through Thursday will pose a localized minor flood threat each afternoon. No widespread hydrologic issues are anticipated through the forecast period. && .TIDES/COASTAL FLOODING... The western south shore back bays and some locations in western long Island sound may approach minor coastal flood benchmarks during the Tuesday late afternoon / evening high tide cycle. A southeasterly swell is expected to develop. Tides however will not be particularly high astronomically speaking, thus confidence of minor benchmarks being met are low at this time. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing its final stages of testing, and is operating at full power. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...NV NEAR TERM...JE SHORT TERM...NV LONG TERM...NV AVIATION...IRD MARINE...MET HYDROLOGY...NV TIDES/COASTAL FLOODING... EQUIPMENT...
Hazardous weather outlook, Jun 28, 1:43 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service New York NY 143 PM EDT Sun Jun 28 2020 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-176-290000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northern Queens- 143 PM EDT Sun Jun 28 2020 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ078-079-177-290000- Northwestern Suffolk-Northeastern Suffolk-Northern Nassau- 143 PM EDT Sun Jun 28 2020 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. There is some potential for scattered strong to severe thunderstorms this afternoon into the evening. Strong to damaging winds gusts will be the main threat with these storms, with a secondary threat of one inch hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ340-345-350-353-355-290000- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 143 PM EDT Sun Jun 28 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is some potential for scattered strong to severe thunderstorms this afternoon into the evening. Strong to damaging winds gusts will be the main threat with these storms, with a secondary threat of one inch hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-290000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 143 PM EDT Sun Jun 28 2020 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-290000- Kings (Brooklyn)-Southern Queens- 143 PM EDT Sun Jun 28 2020 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-179-290000- Southwestern Suffolk-Southeastern Suffolk-Southern Nassau- 143 PM EDT Sun Jun 28 2020 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. There is some potential for scattered strong to severe thunderstorms this afternoon into the evening. Strong to damaging winds gusts will be the main threat with these storms, with a secondary threat of one inch hail. There is a moderate risk of rip currents at Atlantic Ocean beaches today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jun 28, 12:08 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service New York NY
1208 PM EDT Sun Jun 28 2020
NYZ067-281700-
Orange-
1208 PM EDT Sun Jun 28 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ORANGE COUNTY...
At 1207 PM EDT, a strong thunderstorm was located over Rock Hill, or
near Monticello, moving east at 15 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Middletown, Otisville, Pine Bush and Scotchtown.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4163 7425 4161 7425 4160 7422 4143 7431
4150 7449 4157 7442 4157 7441 4158 7439
4159 7435 4160 7435 4160 7433 4162 7430
4163 7426
TIME...MOT...LOC 1607Z 291DEG 13KT 4165 7457
JESpecial weather statement, Jun 28, 1:11 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service New York NY
111 PM EDT Sun Jun 28 2020
NYZ067-281800-
Orange-
111 PM EDT Sun Jun 28 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE COUNTY...
At 110 PM EDT, a strong thunderstorm was located over Matamoras,
moving east at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Middletown, Port Jervis and Unionville.
LAT...LON 4150 7465 4150 7447 4125 7446 4136 7470
4137 7469 4138 7471 4139 7471 4140 7474
4143 7474 4143 7476 4146 7476 4146 7475
4149 7476
TIME...MOT...LOC 1710Z 280DEG 9KT 4137 7473
FigLocal storm report, Jun 28, 2:25 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
225 PM EDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PORT JERVIS 41.38N 74.69W
06/28/2020 M1.75 INCH ORANGE NY LAW ENFORCEMENT
HAIL JUST SMALLER THAN A GOLF BALL REPORTED BY THE PORT
JERVIS POLICE ON EAST MAIN STREET AT JERSEY AVENUE.
&&
FEBSpecial weather statement, Jun 28, 2:25 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service New York NY
225 PM EDT Sun Jun 28 2020
NYZ067-281930-
Orange-
225 PM EDT Sun Jun 28 2020
...A STRONG THUNDERSTORM WILL AFFECT ORANGE COUNTY...
At 224 PM EDT, a strong thunderstorm was located near Walden, moving
east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Newburgh, Middletown, Monroe, Walden, Warwick, Goshen, West Point,
New Windsor, Chester, Montgomery, Greenwood Lake, Florida, Harriman,
Gardnertown and Kiryas Joel.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4162 7425 4160 7425 4158 7413 4154 7399
4146 7400 4140 7395 4133 7398 4114 7423
4128 7452 4160 7433 4163 7427
TIME...MOT...LOC 1824Z 280DEG 23KT 4153 7414
FigLocal storm report, Jun 28, 2:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
236 PM EDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL PORT JERVIS 41.38N 74.69W
06/28/2020 E1.50 INCH ORANGE NY SOCIAL MEDIA
VIDEO OF HAIL MOST OF WHICH WERE THE SIZE OF QUARTERS.
SOME THE SIZE OF PING PONG BALLS.
&&
MWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:08 PM EDT | Special Weather Statement | OKX | Orange | 52 min |
| Jun 28, 12:57 PM EDT | Areal Flood Advisory | OKX | Suffolk | 30 min |
| Jun 28, 1:11 PM EDT | Special Weather Statement | OKX | Orange | 49 min |
| Jun 28, 1:39 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 36 min |
| Jun 28, 2:25 PM EDT | Special Weather Statement | OKX | Orange | 65 min |
| Jun 28, 2:58 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland | 22 min |
| Jun 28, 3:38 PM EDT | Special Weather Statement | OKX | Rockland | 52 min |
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 42 min |
| Jun 28, 4:22 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk, Westchester | 38 min |
| Jun 28, 4:26 PM EDT | Special Marine Warning | OKX | 49 min | |
| Jun 28, 4:29 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 43 min |
| Jun 28, 5:00 PM EDT | Special Marine Warning | OKX | 45 min | |
| Jun 28, 5:24 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 51 min |
| Jun 28, 5:40 PM EDT | Special Marine Warning | OKX | 65 min | |
| Jun 28, 5:46 PM EDT | Special Weather Statement | OKX | Suffolk | 44 min |
| Jun 28, 6:47 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York | 35 min |
| Jun 28, 6:56 PM EDT | Special Marine Warning | OKX | 64 min | |
| Jun 28, 7:19 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Queens | 26 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.